# SDR AALA20011120

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY CEILING LIGHTS INOPERATIVE ROWS 28 THROUGH 29.  REPLACED BATTERY PACKS FOR EMERGENCY CEILING LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
